Bruise in patient on warfarin

Bruise in patient on warfarin

C008/5755 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.5MB

Downloadable file size: 2.7MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Bruise (haematoma) on the shin in an 81 year old female patient following a blunt trauma (injury). This bruising (bleeding) has been exacerbated because the patient was on warfarin, an anticoagulant drug which prevents blood clotting. (see images 2 and 3 showing bruise 1 and 2 weeks later).

Release details: Model release available. Property release not available.

Keywords: 81 year old, anti-coagulant, anticoagulant drug, bleeding, blunt trauma, bruise, bruising, condition, diagnosis, disease, disorder, elderly, female, geriatric patient, haematoma, healing, healthcare, image series, injury, medical, photo sequence, prevent blood clotting, shin, side effect, treat, treated, treatment, warfarin, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.